# SDR DALA2023011900387

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1 AFT SECTION AT MAIN ENTRANCE DOOR.    BEAM NR 1 AFT SECTION AT MAIN ENTRANCE DOOR WAS REPAIRED IAW SRM 52-10-02-2R-7.
